# SDR CALA2011050600349

- Difficulty date: May 6, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 40,794 hours, 13,465 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 2000 FEET ELECTRICAL SMELL BURNING/HOT WAS DETECTED BY COCKPIT CREW & F/A FIRST CLASS.  OVENS WERE NOT IN OPS.  PERFORMED FIM 21-00-00-810-806.  NO FAULTS NOTED.  RUN BOTH ENGINES AT TAKEOFF POWER, BLEED ON PACKS ON, RECIRC FANS ON.  NO ODOR OR BURNING SMELL.  REPLACED RECIRC FAN FILTER.21-25-01.  A/C OK TO CONT.
